I have noticed the last couple months I have had high anxiety where I don't want to leave the house or go to work. It has definetely gotten worse than ever. My doctor started me on prozac to help I am on 10mg. Been on it for a month and I think the anxiety has gotten worse. Went to my GP and she put me on trazadone 50mg at bedtime and xanax when needed. Is it normal to have this anxiety with hashimoto's? Any help would be great.
I have had anxiety for many years.prozac made it worse. I'm not sure about a connection with hashi's but it could be part of being hypo for you. I was dx'd hashi's 3 years ago, no idea how long i had it before the dx, sssoo it could be related..i now take xanax for the anxiety and it helps. One thing you want to do is make sure you aren't on too high dosage of thyroid hormone replacement
I too have Hashi's and the anxiety! My levels and medication are not yet stabalized so I am hoping it will stop when I am. I have tried a few different antidepressants but I could not handle the side effects so I am struggling!
I have hashimotos and I can say yes to the anxiety part!!! BIG TIME!
I have had it since last september and its drivin me insane! I started therapy to help but decided not to opt for meds for it.. Just my personal choice! I have been having intrusive thoughts with mine! but Im positive it will get better! My whole life has been turned upside down from it!
Yes I know my levels are good with my medication. I take nature-throid which is just like Armour. My tsh is .00 but this is common with these medications. I am thinking it is the prozac making me worse. Xanax makes me tired I am going to try klonopin I spoke with someone taking it and she said its great for anxiety. I might switch my antidepressant.
Thanks for the info.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.